# SDR BB08056

- Difficulty date: April 8, 2008
- Submitted: April 11, 2008
- Operation: Air carrier
- Aircraft: N200UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27809
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001214
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - THE R3 DOOR EMERGENCY FLASHLIGHT BATTERY HAD A LOW CHARGE.  MAINTENANCE PLACED THE FLASHLIGHT ON MEL.  MAINTENANCE REPLACED THE R3 DOOR FLASHLIGHT.
